# SDR 2002FA0000789

- Difficulty date: April 5, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N941MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5495
- Engine: Allsn 250C20F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Pump
- Part time: 1,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC NOTICED DRIPPING OF FLUID WHILE AIRCRAFT TOOK OFF, RADIOED  PILOT AND REQUESTED AIRCRAFT TO RETURN TO BASE.  INSPECTION FOUND FUEL COMING FROM (SEAL DRAIN).  REMOVAL OF PUMP, INSPECTION FOUND SHAFT SEAL DETERIORATED.
